Skip to content
My WebMD Sign In, Sign Up
Face rash worse at night?
avatar
FuryanGoddess posted:
When I wake up in the morning, my face is pretty clear. A little red and I have a little bit of, lets call them bumps or blisters. By night, my face is red and covered in these blisters. They don't hurt and they are not pimples. They have no core. They are just shallow fluid filled blisters on my face. Sometimes it's clear, other times it's kinda milky. They pop and go away. The next day, it all starts again. When I'm on the Pred, my face clears up so I have to think that this is all linked to the Lupus. Could I be that sensitive to the UV light that I'll break out every day. It's embarrassing. I'm a 34 year old woman and I look like I'm going through puberty. My face wasn't even this bad BEFORE I was dx and put on the Plaq and Pred.
Reply
 
avatar
Lupylisa44 responded:
I have something very similar to what you described. Mine also gets worse at night. Does your rash show up around your mouth, chin, nose and corners of your eyes? If yes, then, you may have peri-oral dermatitis. Steroid creams actually make it worse, so don't self medicate with cortaid or other blemish creams. I went to the dermatologist and she gave me some kenalog injections to calm it down. My rash has come and gone throughout my life. I first got it during my pre-pubescent years (when all my hormones were gearing up for puberty) and intermittantly for years (mostly a week or so before/after my period) . I haven't had any flare ups of it for years until the past few months. My hormone replacement meds changed and my face exploded in the little water filled blister-like rash mostly around my nose and mouth. During all of the hormone upheaval my body has endured the past several months it has gotten much worse. Trying to find the right combination is a lot of trial and error. I would suggest going to a dermatologist (preferably a female) to get it checked out. You can also google it and find lots of info. Lupylisa ps: I started a new combo about 4 days ago and my face has started to clear up and I feel like my old self again. I think I finally found the right dosages of the right HRT drugs! Yay!
 
avatar
mizsparky12 responded:
Hi there; I also have break outs of those little blisters a lot of the time. I found that after a day in a room with flourescent lighting I was worse. I started using sun screen every day even if not going outdoors and that did help a lot. Each of us acts so different then the next and what helps with one person may not for another. But do keep asking and the right answer may be the posted. have a wonderful week. hugs Miz


Featuring Experts

Dr. R. Swamy Venuturupalli is a board-certified rheumatologist practicing in Los Angeles. He is Clinical Chief of the Division of Rheumatology at Ce...More

Coping
With Lupus

WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
at work, or with family
and friends.
Visit Lupus Day2Night

Helpful Tips

Minimizing steroid side effectsExpert
It is likely that most lupus patients will at some time be taking steroids to control some aspect of their disease. In order to minimize ... More
Was this Helpful?
78 of 108 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.